# SDR R7MR016235263

- Difficulty date: June 5, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N101HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0162
- Engine: Pwa PW206B
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Computer
- Part number: 304450101
- Part serial: PCEBB0104
- Condition: Inoperative
- Location: Engine Data
- Part time: 412 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DATA COLLECTION UNIT (DCU).  UNIT INOPERATIVE.  LOOSES TOTAL COUNT FORWARD AND BACKWARD.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
